Couldn't find what you looking for?

TRY OUR SEARCH!

Does Hashimoto's Disease or hypothyroidism or thyroid meds, i.e. synthroid cause, aggravate or increase osteoporosis

Loading...

Hi Gringita,

Hypothyrodism does reflect on your osteoporosis. If you are taking medication to treat hypothyroidism it will affect your bones. Patients with hypothyroidism need to have regular checkups in order to determine the right amount of thyroid medication. This medication can affect the bone density. And bone density reflects in resulting of osteoporosis.

The facts that you have osteoporosis and you take thyroid medication mean that you need more regular checkups. You need to talk to your doctor about bone density scan to see the level of your osteoporosis.

How long are you taking thyroid medication? When were you diagnosed with osteoporosis?

The medication needs to be regulated all the time, so it is important to have regular checkups.  

Reply

Loading...